Dermatology Community
Milia due to acne anitbiotics?
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Milia due to acne anitbiotics?

I have always had a few milia on my eyelids, well as far back as I can remember. But more recently they have spread around my face and over my body. And in the last six months they have gradually covered my scrotum and some of my penis. I am on anitbiotics for acne and wonder if this may be the cause? I wash daily and am sure to dry everywhere thoroughly and have seen no cure on the internet, and would be ashamed to go to the doctor to no avail

Thanks
Related Discussions
2 Comments Post a Comment
Blank
Avatar_f_tn
One more thing, they really show up when I'm erect. Which makes doing something with a partner very nerve racking, and I have been avoiding anything since this first happened! I have never had unprotected sex, but experience a burning sensation on the part of my genitals that are touching. Possibly from sweat as I do sweat alot from that area :(
Blank
Avatar_n_tn
I have this exactly, mine itch or feel irritated occassionaly. Please someone respond to this! lol I took Accutane and they appeared shortly after that.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Dermatology Answerers
4851940_tn?1385441629
Blank
jemma116
United Kingdom
Avatar_m_tn
Blank
maatson
Other
Avatar_n_tn
Blank
alex0306